# SDR UPS07449319

- Difficulty date: February 16, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 65B091911
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT AFT FIXED END STOP SUPPORT FITTING FOUND CRACK AT STA 980 RBL 45.  CRACK LENGTH .75 INCH.  FWD CARGO COMPT AFT FIXED END STOP SUPPORT FITTING REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02, JUST AT STA 980 RBL 45.
